# SDR SWAA2020108025828

- Difficulty date: January 8, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 41,675 hours, 28,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CAPSTRIP MARKED R/H #1 IS CORRODED ON BOTTOM SIDE. / NO ALLOWABLE LIMITS REPLACED CAPSTRIP P/N 453A2611-9 AS REQUIRED I.A.W. BOEING DWG: 453A2611 REV: D AFT CARGO R/H CAPSTRIP
